American Journal of Computational Mathematics

American Journal of Computational Mathematics

ISSN Print: 2161-1203
ISSN Online: 2161-1211
www.scirp.org/journal/ajcm
E-mail: ajcm@scirp.org
"Transitioning from Discrete to Continuous Distribution Mathematica vs. Excel —An Example"
written by Haiduke Sarafian,
published by American Journal of Computational Mathematics, Vol.12 No.1, 2022
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top